Existence of periodic solutions for a class of even order differential equations with deviating argument

Chengjun, Guo and O'Regan, Donal and Xu, Yuantong and Agarwal, Ravi P.: Existence of periodic solutions for a class of even order differential equations with deviating argument.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_spec_001_2009_012_001-012.pdf

Download (136kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 12
ISSN: 1417-3875
Page Range: pp. 1-12
Uncontrolled Keywords: Green-függvény, Párosrendű differenciálegyenlet
Additional Information: Bibliogr.: 12. p.
Date Deposited: 2017. May. 18. 12:23
Last Modified: 2020. Jul. 29. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/42791

Actions (login required)

View Item View Item